# SDR SWAA2015060540426

- Difficulty date: May 6, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 67,287 hours, 54,897 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6959886
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CHORD MLG SUPPORT FITTING CRACKED.  REPAIRED FITTING IAW EA.
